3 doctors weighed in:

If i hold something my hands start to shake bringing cup to mouth, handwriting, etc is difficult. Started amantadine 5 days before symptom onset have now ceased taking symptoms still occurring, cause?

3 doctors weighed in
Dr. Payam Mehranpour
Internal Medicine - Cardiology
1 doctor agrees

In brief: Medications

The shaking may be related to your current medications.
Also, abrupt discontinuation of amantadine may lead to neurological symptoms. You should be evaluated by your doctor.

In brief: Medications

The shaking may be related to your current medications.
Also, abrupt discontinuation of amantadine may lead to neurological symptoms. You should be evaluated by your doctor.
Dr. Payam Mehranpour
Dr. Payam Mehranpour
Thank
Dr. Bruce Rothschild
Internal Medicine - Rheumatology

In brief: Depends

Depends why amantadine prescribed.
Do you have parkinsonism or if as an anti-viral, consider the infection or vasculitis.

In brief: Depends

Depends why amantadine prescribed.
Do you have parkinsonism or if as an anti-viral, consider the infection or vasculitis.
Dr. Bruce Rothschild
Dr. Bruce Rothschild
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors